I am taking .75mcg of Synthroid per day. What, if any, interactions or affects can I expect if I also take Acetyl-L Tyrosine 300mg per day? The Synthroid, of course, is for hypothyroidism. I want to try Tyrosine to boost my energy and mood levels, but I understand that Tyrosine may affect the thyroid gland.
12 Aug 2010
It's been a long time, maybe 12 years since I started taking Synthroid or other versions of it. I'm now on Levothyroxine .1mg, but it varies every few years since sometimes they stop being effective and you have to switch or add more. You should start feeling more energic, but it takes up to 5-6 weeks to become regulated. Once you have your dosage right; you'll have more energy and less weight issues(no side effects for me). It's a pain but you should have the levels checked(lab test-no fast needed,just blood test) about every 6 months. The good news is the meds are cheap. It costs me less to buy it than my $10 co-pay,unless I get 90 at once. I have Graves Disease & they radiated my tyhroid out so I have to take this the rest of my life. On the other hand; I didn't get bug-eyed or any of the other weird symptoms of Graves and the replacment drugs(Synthroid... etc) work for me.
Have patience & if you need energy don't take anything to interfer with the Synthroid-maybe you can get short term disability while you wait to get it right. I did get State disability and short term leave from where I work. Otherwise, face it you'll be tired until your body adapts. Remember I'm not a dr just a support group member. hopefuly helpful, sharonh
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... lb. a day this week and now I have too much energy. My insides are going 90 miles an hour. Can dieting affect my levels to where maybe I do not ...
1 answer • 22 Nov 2009
One of the reasons I chose an SNRI is the reported effect on energy levels - I used to be so "busy" and always got lots accomplished. I ...
1 answer • 22 Oct 2012
tired all the time day and night
2 answers • 30 Jan 2014
0 answers • 10 Jan 2015